# SDR UHLA201508170640

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 29,681 hours, 17,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SQUEALING AFTER TAKEOFF BELOW 10,000'.  R & R L1 DOOR SEAL IAW AMM 52-11-21.  PERFORMED OPS CHECK IAW AMM 21-31-00, OPS CHECK GOOD.
